# SDR SWAA2023021690833

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 26R.<[01] CUT AND REMOVED THE DAMAGED PART OF STRINGER 26R BETWEEN BS 500D+10 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REQUEST NDI TO DO A HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF THE REPAIR AREA TO MAKE SURE THAT ALL OF THE DAMAGE IS REMOVED. REFER TO 737 NDT PART 6; 51-00-00; FIGURE 4.;[04] NDT HFEC INSPECTED THE REPAIR AREA IAW 737 NDTM PART 6 51-00-00 PROC 23.  NO CRACKS NOTED  EQUIP USED: NORTEC 500D IS000681 DUE 02/23;[EQUIP USED: NORTEC 500D ID: IS000681 DUE 02/23 MINIMITE ID: MM12030Z012384 DUE 07/23;[06] RECEIVED STR 26R -7 REPLACEMENT STRINGER SECTION FORMED AT MACHINE SHOP MATERIAL USED 7075T0 ; 0.045' CLAD LOT # 1381192-1 ; HEAT TREATED TO T62 AND DYE PENETRANT INSPECTED ON CUSTOMER R/O # 901827-SWA .  AND RECEIVED -1 HAT SECTION SPLICE FORMED AT MACHINE SHOP FROM 7075T0 # 0.050' CLAD LOT # 1474582-1 HEAT TREATED TO T6 AND DYE PENETRANT INSPECTED ON CUSTOMER R/O # 901825-SWA ; FABRICATED LOCATED ; DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 APPLIED PRIMER TO ALL REPAIR PARTS AND REWORKED AREAS IAW SRM 53-00-03-2R-1 REPAIR 1 ; INSTALLED ALL REPAIR PARTS AT FCB STRINGER 26R BETWEEN BS 500D AND 540 ; APPLIED A FILLET SEAL AND CIC AT THE REPAIR AREA IAW SRM 53-00-03-2R-1 REPAIR 1
